Couldn't find what you looking for?

TRY OUR SEARCH!

My gf n i had sex on 12th day of her cycle. I was aroused  and by mistake my penis tip  touched the outer side of condom while wearing it.But then i wore it correctly. Soon after i gave her ECP (levonorgestrol) within an hour. we had sex again on the 16ht of her cycle date but this tym it was protected and no mistakes. She had her period 11 days before the due date. It was continous for 6 days. she had dysmenorrhea and said that she passed clots too. soon after that she had to travel a long journey to NZ where its colder. She was having a moderte whitish/transparent discharge 2 days after her periods for a couple of days (no smell). She was frequently urinating (may be because of cold weather) and now she was complaining of headache when she got up this morning. There is no breast tenderness or craving for food. but she was fatigued for few days and complained of stiffness of uterus with loose motions. Could she b pregnant!! she cant take a pregnancy test due to some reasons. Plz help.

Loading...

Hi Introuble,

ECP can cause changes in a woman's period.  It may be early, it may be late, it might be heavy, it may be light.

It is very effective taken early.  It is unlikely she is pregnant.

The white discharge could be a yeast infection.  She could also have a UTI, with the frequent urination.  That could possibly explain the headache too.

She should be able to take a pregnancy test.  All you need is a urine sample.

Hope it helps.
Reply

Loading...